# SDR YENA201708130660

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 40,012 hours, 14,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M9212
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 17,127 hours, 5,931 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED.   REMOVED AND REPLACED THE SLIDE ASSY IAW AMM 25-62-44 AND REPLACED DIAPHRAGM AND SERVICED CYLINDER IAW AMM 52-10-00.  ALL OPS AND LEAK CHECKS GOOD.
